Forgot your password?
By dws, February 16, 2006 in Prescription acne medications
Yes, your healing response is reduced and you are much more likely to scar and less likely to properly heal the piercing. Wait until six months after the course has finished to be safe.
more chances of inflamation
Yes, I'd wait until 6 months post accutane. Healing will definately be slower, and depending on what you want pierced, it may not work out. I wanted my lip pierced before starting tane but then didn't and there was NO WAY I could get it pierced on tane. My eyebrow, done about 3 months before tane, had no problems. I did have to take my earrings out though, as my ears started flaking. My navel was fine.
Ive seen a thousand posts like this before, and i've answered about a hundred of them. I suggest you use the search button to find them.
But I wouldn't recommend the piercing quite yet.
You can post now and register later. If you have an account, sign in now to post with your account.
× Pasted as rich text. Paste as plain text instead
Only 75 emoji are allowed.
× Your link has been automatically embedded. Display as a link instead
× Your previous content has been restored. Clear editor
× You cannot paste images directly. Upload or insert images from URL.